# SDR DALA2018062984276

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 52,967 hours, 24,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Section 41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND TWO CRACKED INTERCOSTALS  BETWEEN BS 312 - 328, LBL 24.67, AND BS 328 - 344, LBL 24.67 AT SECTION 41.  MAINTENANCE REPLACED THE INTERCOSTALS IAW SRM 51-40-02-0G-0, PAR 7.
